Asymptotic equivalence of nonparametric diffusion and Euler scheme experiments

Type de document :
Article dans une revue
Annals of Statistics, Institute of Mathematical Statistics, 2014, 42 (3), pp.1145-1165
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01017371
Contributeur : Serena Benassù <>
Soumis le : mercredi 2 juillet 2014 - 12:37:12
Dernière modification le : lundi 29 mai 2017 - 14:24:27

Identifiants

  • HAL Id : hal-01017371, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

V. Genon-Catalot, C. Laredo. Asymptotic equivalence of nonparametric diffusion and Euler scheme experiments. Annals of Statistics, Institute of Mathematical Statistics, 2014, 42 (3), pp.1145-1165. 〈hal-01017371〉

Partager

Métriques

Consultations de la notice

55